CSpace  > 数学所
CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH
Ding, Yanheng1; Xu, Tian1,2
2017
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
Volume369Issue:1Pages:97-138
AbstractOur purpose is to motivate an analytic characterization aimed at predicting patterns for general reaction-diffusion systems, depending on the spatial distribution involved in the reaction terms. It is shown that there must be a pattern concentrating around the local minimum of the chemical potential distribution for small diffusion coefficients. A multiple concentrating result is also established to illustrate the mechanisms leading to emergent spatial patterns. The results of this paper were proved by using a general variational technique. This enables us to consider nonlinearities which grow either super quadratic or asymptotic quadratic at infinity.
KeywordReaction-diffusion system singular perturbation concentration
DOI10.1090/tran/6626
Language英语
Funding ProjectNational Science Foundation of China[NSFC11331010] ; National Science Foundation of China[11171286] ; Beijing Center for Mathematics and Information Interdisciplinary Sciences
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000388665100004
PublisherAMER MATHEMATICAL SOC
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24213
Collection数学所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Tianjin Univ, Ctr Appl Math, Tianjin 300072, Peoples R China
Recommended Citation
GB/T 7714
Ding, Yanheng,Xu, Tian. CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2017,369(1):97-138.
APA Ding, Yanheng,&Xu, Tian.(2017).CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH.TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,369(1),97-138.
MLA Ding, Yanheng,et al."CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 369.1(2017):97-138.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, Yanheng]'s Articles
[Xu, Tian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, Yanheng]'s Articles
[Xu, Tian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, Yanheng]'s Articles
[Xu, Tian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.